# SDR SIMA20130530004

- Difficulty date: May 30, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 25,048 hours, 17,842 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

DURING TAKEOFF ROTATION,  LEFT ENGINE FAN VIBRATION WENT INTO AMBER RANGE.  DECLARED AN EMERGENCY AND DIVERTED.  LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  ON POST FLIGHT INSPECTION, FOUND THE LEFT INBD TIRE WAS MISSING TREAD.  R & R TIRE NR 2 IAW 32-002.  NO FURTHER DEFECTS NOTED.
